# SDR MALA110020

- Difficulty date: January 21, 2011
- Submitted: February 5, 2011
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 5,947 hours, 3,804 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD RISER PANEL IS CRACKED AT THE 2ND STEP IN RADIUS.  REPAIRED PAX DOOR FWD SIDE PANEL SECOND STEP RISER RADIUS BY REMOVING DAMAGE AND INSTALLING FILLERS AND DOUBLER IAW REO 670-52-11-104, REV F.
